View : 18 Download: 0

Estimate of the phase transition line in the infinite-dimensional Hubbard model

Title
Estimate of the phase transition line in the infinite-dimensional Hubbard model
Authors
Kim A.J.Choi M.Y.Jeon G.S.
Ewha Authors
전건상
SCOPUS Author ID
전건상scopus
Issue Date
2014
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 64, no. 2, pp. 268 - 276
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
Continuous-time quantum Monte Carlo; Dynamical mean-field theory; Hubbard model; Mott transition
DOI
10.3938/jkps.64.268
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE